# SDR C2XA03CL175

- Difficulty date: October 22, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2163 THE CREW REPORTED THE EXIT SIGN OVER ROW 12 WAS INOPERATIVE.  MAINTENANCE INSPECTED AND CLEANED THE CONNECTOR FOR THE EXIT SIGN.  OPERATIONAL CHECKS WERE GOOD.
